Mei-Cheng Wang

Professor

Departmental Affiliation(s):

Biostatistics (Primary)

Personal website : http://www.biostat.jhsph.edu/~mcwang/

Education

PhD, University of California, 1985

Honors and Awards

 

Research Interests

Survival, Longitudinal And Multivariate statistics (SLAM) epidemiological statistics semiparametric models point processes and recurrent event processes ROC analysis and risk assessment

Publications

  • [Selected publications since 1995]
  • Huang CY and Wang MC (2005). Nonparametric estimation of a bivariate distribution of recurrence times. Biometrics (in press).
  • Chiang CT, Wang MC and Huang CY (2005). Kernel estimation of occurrence rate function for recurrent event data. Annals of the Institute of Statistical Mathematics. (In Press).
  • Lu SH and Wang MC (2005). An alternative marginal analysis for Cox-type clustered failure time data. Journal of Lifetime Data Analysis (in press).
  • Huang CY, Wang MC (2004). Joint modeling and estimation of recurrent event processes and failure time. Journal of the American Statistical Association 99(468):1153-1165.